# SDR CALA2025080807495

- Difficulty date: August 7, 2025
- Submitted: August 8, 2025
- Operation: Air carrier
- Aircraft: N76062
- Make and model: Boeing 767424ER
- Aircraft serial: 29457
- Aircraft time: 92,383 hours, 13,852 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR964411
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEATS 39D AND 40D WITH ESCAPE PATH LIGHTS BROKEN. CONFIRMED. REPLACED ESCAPE PATH LIGHT OF THE SEATS 39D AND 40D, IN REF AMM 33-51-10-962-104 ITEM OKAY FOR SERVICE.
